Age-of-infection and the final size relation

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

We establish the final size equation for a general age-of-infection epidemic model in a new simpler form if there are no disease deaths (total population size remains constant). If there are disease deaths, the final size relation is an inequality but we obtain an estimate for the final epidemic size.

Original languageEnglish (US)
Pages (from-to)681-690
Number of pages10
JournalMathematical Biosciences and Engineering
Volume5
Issue number4
DOIs
StatePublished - Oct 1 2008
Externally publishedYes

    Fingerprint

Keywords

  • Age of infection
  • Basic reproduction number
  • Epidemic models
  • Final size relation

ASJC Scopus subject areas

  • Modeling and Simulation
  • Agricultural and Biological Sciences(all)
  • Computational Mathematics
  • Applied Mathematics

Cite this